# SDR CA190412002

- Difficulty date: April 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Vikair DHC6400
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: MB2
- Condition: Failed
- Location: Pax Door
- Part time: 2,461 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ROD END FAILED DUE TO CORROSION. HAS REQUESTED THE PARTS TO BE RETURNED FOR INVESTIGATION. (TC# 20190412002)
